Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 238, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Oct 13, 2014, 12:33 PM CDT for Jefferson County, Saint Louis County, Missouri; Monroe County, Illinois. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 12:33 PM CDT (17:33 UTC)
- Expired
- Oct 13, 2014, 1:01 PM CDT
- In force
- 28 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 41 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 12:47 PM CDT | FUNNEL CLOUD | 4 Nw Arnold, MO | PUBLIC REPORT...RELAYED BY JEFFERSON COUNTY DISPATCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 10:29 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.6 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
632
WUUS53 KLSX 131733
SVRLSX
ILC133-MOC099-189-131815-
/O.NEW.KLSX.SV.W.0238.141013T1733Z-141013T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1233 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
SOUTH CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 115 PM CDT
* AT 1230 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEVELY...
AND MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARNHART...ANTONIA...ARNOLD...OAKVILLE...MURPHY...FENTON...
MEHLVILLE...VALLEY PARK...SUNSET HILLS...LAKESHIRE...CRESTWOOD...
LEMAY...AFFTON...KIRKWOOD...OAKLAND...WEBSTER GROVES...
SHREWSBURY...OTTO AND KIMMSWICK.
THIS WARNING INCLUDES GOV. DUNKLIN'S GRAVE HISTORIC SITE...MASTODON
HISTORIC SITE AND SANDY CREEK COVERED BRIDGE HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 274 TO EXIT 277.
INTERSTATE 55 IN MISSOURI FROM EXIT 178 TO EXIT 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3824 9057 3858 9048 3859 9033 3848 9021
3822 9039
TIME...MOT...LOC 1733Z 199DEG 32KT 3830 9046
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TILLY2 follow-up statements
143
WWUS53 KLSX 131749
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1249 PM CDT MON OCT 13 2014
ILC133-MOC099-189-131815-
/O.CON.KLSX.SV.W.0238.000000T0000Z-141013T1815Z/
MONROE IL-JEFFERSON MO-ST. LOUIS MO-
1249 PM CDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ST. LOUIS...NORTHEASTERN JEFFERSON AND NORTHWESTERN MONROE COUNTIES
UNTIL 115 PM CDT...
AT 1246 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARNOLD...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OAKVILLE...FENTON...SUNSET HILLS...MEHLVILLE...CRESTWOOD...
LAKESHIRE...KIRKWOOD...AFFTON...LEMAY...OAKLAND AND WEBSTER GROVES.
THIS WARNING INCLUDES MASTODON HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 274 TO EXIT 277.
INTERSTATE 55 IN MISSOURI FROM EXIT 185 TO EXIT 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3833 9034 3835 9048 3858 9048 3859 9033
3848 9021
TIME...MOT...LOC 1749Z 206DEG 31KT 3845 9036
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
TILLY217
WWUS53 KLSX 131801
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
101 PM CDT MON OCT 13 2014
ILC133-MOC099-189-131811-
/O.CAN.KLSX.SV.W.0238.000000T0000Z-141013T1815Z/
MONROE IL-JEFFERSON MO-ST. LOUIS MO-
101 PM CDT MON OCT 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. LOUIS...
NORTHEASTERN JEFFERSON AND NORTHWESTERN MONROE COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 700 PM.
LAT...LON 3833 9034 3835 9048 3858 9048 3859 9033
3848 9021
TIME...MOT...LOC 1801Z 204DEG 26KT 3855 9031
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 7:02 AM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Oct 13, 7:02 AM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 702 AM CDT Mon Oct 13 2014 .SHORT TERM: (Through Late This Afternoon) Issued at 355 AM CDT Mon Oct 13 2014 Warm front extending from near Joplin to Jefferson City and through the St. Louis Metro area northeast to near Decatur will continue to lift slowly north today as a strong trof and associated wound up surface low moves northeast through Missouri. Strong low level warm advection ahead of the system will produce scattered to numerous showers and thunderstorms this morning. All short-range guidance is very consistent in developing a wave of convection this morning with a break before another round this afternoon. With some dry time and a bit of insolation, MUCAPE in excess of 1000 J/Kg should result. Very strong wind fields and plenty of shear will likely produce severe thunderstorms this afternoon...primarily along and east-southeast of the I-44 corridor. 4km NSSL and NCEP WRF models along with the HRRR develop a strong squall line which moves rapidly east this afternoon. SPC day 1 outlook has about the southeast 1/2 to 2/3 of the area in a slight risk with the moderate clipping Reynolds, Iron and Madison counties. Primary concern will be damaging winds given the very strong wind fields, and there could be a few tornadoes as 0-1km helicity is forecast to be in excess of 200 m2/s2. Lack of steep lapserates aloft precludes a high hail risk. Carney .LONG TERM: (Tonight through Sunday) Issued at 355 AM CDT Mon Oct 13 2014 A strong storm system is still set to deepen and slowly move through our region over the next few days. It will initially close off this evening over far southwestern MO and then not begin to pull away from our region to the east until Wednesday, but its influences will still be felt thru Wednesday night and perhaps into Thursday. The main severe thunderstorm threat from this system will be on its front-end, and is expected to be ongoing early this evening from the lower MS Valley into southern IL. The convective mode by this time is expected to be a squall line with damaging winds and isolated imbedded tornadoes. All indications, though, is that the severe thunderstorm threat should end by 9pm across our region as it pushes east. Heading into late tonight and through Wednesday, the primary focus at this point will be the deformation zone pcpn, which will be best focused down our way using the expected location of the TROWAL and decently strong lo-level convergence. With a system this wrapped up expected, went above MAV MOS PoPs, tapering back to MOS by Wednesday night. Added in some small mentionable PoPs for Thursday in parts of southern IL with the trends all heading in that direction, with stronger indications of more persistent, deep cyclonic flow. MOS temps thru Wednesday look reasonable, but adjusted daytime maxes a bit lower where we expect the most peristent, and high, rain chances to be. Northwest upper flow is still on track for late week and next weekend, with a couple of glancing blows from upper level disturbances on Friday and Sunday, but moisture looks severely limited enough to hold off on chance mention for now. Temps should be near seasonal normals. TES && .AVIATION: (For the 12z TAFs through 12z Tuesday Morning) Issued at 634 AM CDT Mon Oct 13 2014 Difficult aviation forecast today. A warm front will lift slowly from around the I-70 corridor northward today. Numerous and widespread thunderstorms will affect the region, culminating in a strong squall line this afternoon which will affect areas along and south of I-70. This squall line will produce wind gusts in excess of 60 kts as it passes. Generally speaking, the eastern Ozarks should stay MVFR today outside of thunderstorms. IFR ceilings/visibilities will lift slowly this morning from I-70 north as the warm front moves, but think ceilings will stay below 2,000 FT, especially as thunderstorms roll through. Am very unsure of what ceilings/visibilities will do after sunset tonight as the low pressure currently over Oklahoma moves into central Missouri. However, think ceilings should stay below 2,000 FT and visibilities could drop down to IFR again in fog and/or light rain or drizzle. Specifics for KSTL: Scattered showers and a few thunderstorms with IFR ceilings will prevail this morning until the warm front which is just south of the terminal moves north. This may happen as early as 14Z or may be as late as 16-18Z depending on which model you believe. However, wind should eventually swing around to the south- southwest and ceilings should improve slightly, though am not optimistic about any ceilings higher than 1,900 FT today. A strong squall line capable of producing winds in excess of 60 kts will move through the area this afternoon...I suspect the truly severe part of the line will stay south of Lambert, but I cannot rule out a direct impact on the terminal. Am very unsure of what ceilings/visibilities will do after sunset tonight as the low pressure currently over Oklahoma moves into central Missouri. However, think ceilings should stay below 2,000 FT and visibilities could drop down to IFR again in fog and/or light rain or drizzle. Carney && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 13, 4:30 AM CDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 430 AM CDT MON OCT 13 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 430 AM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT OCCASIONAL THUNDERSTORMS ARE FORECAST FOR THE ENTIRE REGION TODAY...AND WILL CONTINUE THIS EVENING FOR AREAS EAST OF SAINT LOUIS. THE STORMS MAY BE SEVERE...ESPECIALLY FOR SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIDESPREAD STRONG TO DAMAGING WINDS, AND A FEW TORNADOES WILL ALSO BE POSSIBLE. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH EARLY THIS EVENING... ESPECIALLY DURING THE LATE MORNING AND AFTERNOON HOURS FOR AREAS SOUTH AND EAST OF SAINT LOUIS. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. TES
In the hours before
Special weather statement, Oct 13, 10:12 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1012 AM CDT MON OCT 13 2014 MOZ072-073-084-099-131630- CRAWFORD MO-IRON MO-REYNOLDS MO-WASHINGTON MO- 1012 AM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...REYNOLDS...IRON AND CRAWFORD COUNTIES UNTIL 1100 AM CDT... AT 1001 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF THUNDERSTORMS MOVING THROUGH SOUTH CENTRAL MISSOURI. THIS AREA OF STORMS WAS MOVING EAST-NORTHEAST AT 50 TO 55 MPH...AND WILL BRING WIND GUSTS UP TO 40 MPH ALONG WITH VERY HEAVY RAIN TO PARTS OF SOUTHEAST MISSOURI THROUGH MIDDAY. TOWNS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE STEELVILLE...CUBA...BOURBON...ANTHONIES MILL... IRONTON...POTOSI...BUNKER...CHERRYVILLE...VIBURNUM...AND REYNOLDS. THESE STORMS WILL ALSO AFFECT CLEARWATER LAKE RECREATIONAL AREA...DILLARD MILL HISTORIC SITE...ELEPHANT ROCKS STATE PARK...FORT DAVIDSON HISTORIC SITE...JOHNSONS SHUT-INS STATE PARK...ONONDAGA CAVE STATE PARK...TAUM SAUK MOUNTAIN STATE PARK AND WASHINGTON STATE PARK. IN ADDITION...INTERSTATE 44 FROM EXIT 203 TO EXIT 218 WILL ALSO BE IMPACTED BY THIS AREA OF STORMS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAINFALL...PERHAPS AS MUCH AS AN INCH IN AN HOURS TIME....MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. REMEMBER...NEVER DRIVE YOUR VEHICLE ONTO A FLOODED ROADWAY. TRUETT
Special weather statement, Oct 13, 11:11 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1111 AM CDT MON OCT 13 2014 MOZ072>074-084-099-131715- CRAWFORD MO-IRON MO-REYNOLDS MO-ST. FRANCOIS MO-WASHINGTON MO- 1111 AM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...ST. FRANCOIS... REYNOLDS...IRON AND CRAWFORD COUNTIES UNTIL 1215 PM CDT... AT 1108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF THUNDERSTORMS MOVING THROUGH SOUTH CENTRAL MISSOURI. THIS AREA OF STORMS WAS MOVING EAST-NORTHEAST AT 50 TO 55 MPH...AND WILL BRING WIND GUSTS UP TO 40 MPH ALONG WITH VERY HEAVY RAIN TO PARTS OF SOUTHEAST MISSOURI THROUGH MIDDAY. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IRONTON... BISMARCK... STEELVILLE... LEADWOOD... POTOSI... CUBA... ANTHONIES MILL... BOURBON... ELLINGTON... REYNOLDS... THIS STORM WILL AFFECT CLEARWATER LAKE RECREATIONAL AREA...DILLARD MILL HISTORIC SITE...ELEPHANT ROCKS STATE PARK...FORT DAVIDSON HISTORIC SITE...JOHNSONS SHUT-INS STATE PARK...ONONDAGA CAVE STATE PARK...TAUM SAUK MOUNTAIN STATE PARK AND WASHINGTON STATE PARK. THIS STORM WILL ALSO IMPACT... INTERSTATE 44 FROM EXIT 203 TO EXIT 218. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 700 PM. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
Special weather statement, Oct 13, 12:17 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1217 PM CDT MON OCT 13 2014 MOZ063-065-131800- JEFFERSON MO-ST. LOUIS MO- 1217 PM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS AND JEFFERSON COUNTIES UNTIL 100 PM CDT... AT 1213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DE SOTO...MOVING NORTH AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HILLSBORO... FESTUS... CRYSTAL CITY... HERCULANEUM... PEVELY... CEDAR HILL... BARNHART... ANTONIA... BYRNES MILL... HIGH RIDGE... THIS STORM WILL AFFECT BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE PARK...GOV. DUNKLIN'S GRAVE HISTORIC SITE...MASTODON HISTORIC SITE... ROUTE 66 STATE PARK AND SANDY CREEK COVERED BRIDGE HISTORIC SITE. THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI NEAR EXIT 231.INTERSTATE 44 FROM EXIT 261 TO EXIT 277. INTERSTATE 55 IN MISSOURI FROM EXIT 170 TO EXIT 191. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 12:44 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| Oct 13, 2:51 PM CDT | River Flood Warning | LSX | Marion | 3 days |
| Oct 13, 2:51 PM CDT | River Flood Warning | LSX | Marion | 54 hr |
| Oct 13, 4:11 PM CDT | River Flood Warning | LSX | Saint Charles | 27 hr |
| Oct 13, 1:22 PM CDT | Tornado Warning | LSX | Madison, Saint Clair | 23 min |
| Oct 13, 1:43 PM CDT | Tornado Warning | LSX | Madison | 32 min |
| Oct 13, 2:07 PM CDT | Tornado Warning | LSX | Macoupin, Madison, Montgomery | 28 min |
| Oct 13, 3:30 PM CDT | Tornado Warning | LSX | Washington | 16 min |
| Oct 13, 3:50 PM CDT | Areal Flood Advisory | LSX | Bond, Clinton, Fayette, Marion, Montgomery, Washington | 5 hr |
| Oct 13, 4:07 PM CDT | Tornado Warning | LSX | Marion | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.